Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4170
Title: Il perenne ritorno delle somme di Riemann-Stieltjes nell'evoluzione del calcolo integrale
Authors: Mawhin, Jean
Issue Date: 2004
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: Jean Mawhin, "Il perenne ritorno delle somme di Riemann-Stieltjes nell'evoluzione del calcolo integrale", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 36 (2004), pp. 113-137.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
36 (2004)
URI: http://hdl.handle.net/10077/4170
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.36 (2004)

Files in This Item:
File Description SizeFormat 
MawhinRendMat36.pdf194.88 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

508
checked on Oct 21, 2018

Download(s)

335
checked on Oct 21, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.